# SDR YENA201901290044

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 26580
- Aircraft time: 52,213 hours, 18,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON WASTE TANK VENT SKIN REPAIR DOUBLER; REMOVED AND REPLACED WASTE TANK VENT SKIN REPAIR DOUBLER IAW A320 SRM 53-41-11-300-004 FIG 001.
